# SDR DHL2001712509

- Difficulty date: February 5, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MAIN CARGO COMPART CABLES PLACARD PROTECTIVE ANGLE CRACKED 0.50 INCH AT RBL 20 INCH BETWEEN STA 930.000 AND STA 940.000.  PERFORMED STOP DRILL IAW SRM 51-10-1, PAGE 6B.  FABRICATED DOUBLER (2024, T3, 0.032 INCH) IAW SRM 51-40, PAGE 1.  CLEANED, TREATED, AND PRIMED IAW SRM 51-10-2, PAGE 1-2.  INSTALLED DOUBLER IAW SRM 51-40, PAGE 1.  (NON-ROUTINE CARD 0583).
